# SDR SWIA200413132

- Difficulty date: April 9, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 24,852 hours, 21,380 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 17 DEGREES AFTER TAKEOFF AT SLC.  RETURNED TO SLC.  FOUND WIRE BROKEN AT PIN -K- ON CANNON PLUG 2P2CE TO RT BPSU AND CANNON PLUG SOCKETS CORRODED.  REPLACED CANNON PLUG 2P2CE WITH A SERVICEABLE UNIT IAW CRJ WM 20-17-80.  FLAPS SYSTEM OPERATES NORMALLY.  P/N: D38999-26WC98SN.
